# SDR ASAA2023092645327

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,027 hours, 2,815 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" MESSAGE APPEARED DURING PREFLIGHT. GROUNDED - YES. PERFORMED RESET PROCEDURE PER QRH.
